# SDR SWAA2013051616099

- Difficulty date: May 4, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 20,595 hours, 9,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR TO SIDEWALL SUPPORT ANGLE CORRODED BETWEEN BS 727 TO BS 847.  REPAIRED ANGLE PER SRM.
